The literature that comes with Accutane states it's most effective to take them in divided doses, line 1074 of attached pamphlet. So breakfast and dinner is just fine. No, the increase in dosage isn't extreme at all. It's pretty normal for the US. Accutane insert.pdf
Using too much clindamycin is not a good idea due to bacterial resistance though the BP component will help stop that EXCEPT that clindamycin is also absorbed systemically through the skin and may cause intestinal bacterial death. The regimen calls for a lot of BP. ONLY follow the directions given with the BP the doctor prescribed, don't follow the regimen instructions except for gentle cleanser and moisturizing.
Here are two guesses: Accutane, like any other chemotherapy, acts as an immunosuppressant and will allow viruses and bacteria to attack the body more easily. Another guess: the salivary gland opening from the parotid gland itself may be irritated from the drying effects of Accutane and form a more visible opening that appears to be a bump.